# SDR IPXA2017022514412

- Difficulty date: January 31, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NYB67084
- Condition: Damaged
- Location: Bs 1175
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CHAFE DAMAGE IN FUSELAGE EXTERIOR SKIN, BS 1170, LONGERON 44R.  REPAIRED THE SKIN IAW EA 011-5330-01-A6626 REV. IR AND EO MD11-5330-63375-A.
